# SDR 97ZZZX4693

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194GA
- Make and model: Beech 1900
- Aircraft serial: UB8
- Engine: Pwa PT6A65B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Transfer Tube
- Part number: 3011155
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: B, K
- Precautionary procedure: E

## Discrepancy

FPO/MIA - FLT 7147 - AFTER LANDING, RIGHT ENGINE HAD SMOKE COMING FROM UNDER COWLING.  RIGHT FUEL FLOW DROPPED TO 100 PPH.  N1 BEGAN TO DECREASE.  SHUT DOWN RIGHT ENGINE.  FUEL SEEN LEAKING FROM COWLING.  REMOVED AND REPLACED FUEL NOZZLE TRANSFER TUBE AT 5 O'CLOCK POSITION.  (X)
